# SDR SWAA2014091531991

- Difficulty date: July 13, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 21,790 hours, 9,375 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545409
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN WW SPAR VERTICAL PRESS WEB CRACKED AT BS 663 BETWEEN LBL 41.5 TO LBL 42.5.  REPAIRED WEB IAW SRM.
